CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Symmetry breaking via Morse index for equations and systems of Henon-Schrodinger type 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 19
Authors:  Lou, Zhenluo;  Weth, Tobias;  Zhang, Zhitao
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
Symmetry breaking  Morse index  Henon-Schrodinger system  Ground state solution  35B06  35J50  35J57  
Constant Sign and Sign Changing Solutions for Systems of Quasilinear Elliptic Equations 期刊论文
SET-VALUED AND VARIATIONAL ANALYSIS, 2011, 卷号: 19, 期号: 2, 页码: 255-269
Authors:  Motreanu, Dumitru;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Quasilinear elliptic system  Sub-supersolution  Comparison  Truncation  Critical point  Constant sign solutions  Sign changing solutions  
On Schechter's linking theorems 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2010, 卷号: 258, 期号: 10, 页码: 3347-3361
Authors:  Zou, W.;  Li, S.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Schechter's linking  Sign-changing solution  PS-sequence  Value-splitting  
Vacuum solution and quasineutral limit of semiconductor drift-diffusion equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 4, 页码: 1523-1538
Authors:  Ri, Jinmyong;  Huang, Feimin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Drift-diffusion model  Quasineutral limit  Vacuum solution  Finite speed of propagation  
Sign-changing and multiple solutions of Kirchhoff type problems without the PS condition 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 3, 页码: 1275-1287
Authors:  Mao, Anmin;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Critical points  Sign-changing solutions and multiple solutions  Kirchhoff type nonlocal problems  
Solutions to nonlinear Neumann problems with an inverse square potential 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2007, 卷号: 30, 期号: 3, 页码: 315-352
Authors:  Han, Pigong;  Liu, Zhaoxia
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multiple sign-changing solutions of an elliptic eigenvalue problem 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2005, 卷号: 12, 期号: 4, 页码: 737-746
Authors:  Qian, AX;  Li, SJ
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
minimax theory  sign-changing solution  elliptic eigenvalue problems  
Positive solution for m-point boundary value problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 303, 期号: 2, 页码: 565-575
Authors:  Cheung, WS;  Ren, J
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
m-point boundary value problems  Green's function  operator  cone  
Global solutions to vortex density equations arising from sup-conductivity 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2005, 卷号: 22, 期号: 4, 页码: 441-458
Authors:  Masmoudi, N;  Zhang, P
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
superconductivity vortex density  hydrodynamics  young measure  renormalized solutions  
Elliptic equations in R-2 with one-sided exponential growth 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2004, 卷号: 6, 期号: 6, 页码: 947-971
Authors:  Zhang, ZT;  Calanchi, M;  Ruf, B
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
critical points  one-sided exponential growth  sign-changing solutions  critical growth